Aa
Aa
A
A
A
Close
Avatar universal

Hydrocodone

I've been off hydrocodone for 2 weeks now and I feel great. It's the first time being clean in 2 years. But I've been starting to feel weird little spasms in my stomach. Sometimes food goes right through me or it feels like my stomach is burning. Is this normal?
16 Responses
Sort by: Helpful Oldest Newest
Avatar universal
HAHA thats what I am doing right NOW!! everyone has been sick and well....now I got it    ;) .....what ever works right??? Oh God I hope it works...
Helpful - 0
Avatar universal
Ahhh ignorance is bliss sometimes. I remember when I was going through withdrawal back in 2005 and it felt like I had the flu, but little did I know that I was going through withdrawal was. I didn't know what it was. But I got through it because I thought I was just sick. NOW it's a different story. Now that I know what it is, I am SO aware of every little ache and pain and sweat. It is only 4 days. I'm sure you've had the flu before and that's just what it is. What got me through withdrawal (I was going through it around my family and friends and they had NO CLUE) was that everyone was getting sick (that bug in Dec. that was going around), so I just said that I was sick too.
Helpful - 0
Avatar universal
ahhh....  :)
Helpful - 0
Avatar universal
King Crimsons "Starless and Bible Black." One of my all time favorites:)
Helpful - 0
Avatar universal
King Crimsons "Starless and Bible Black." One of my all time favorites:)
Helpful - 0
Avatar universal
yeah hun, it really does sound normal...  there's so much gastro sh** that goes along with this...

it will die down.  and CONGRATS on 2 weeks - that is so dang great..

btw - where did you get the name Starless?
Helpful - 0
Avatar universal
Don't know what hopsing is talking about but thanks for that intellectual interjection.  Anyway, I am serious about quitting but I'm having a hard time.  I have a long drive home and the entire ride I was trying to pick a person to tell and to help me through the first few days.  I was going back and forth between my sister and my mom and finally decided that I would go with the "I want my mommy" routine because I do.  I talked to her last night and could not get the words out.  I just couldn't because I know it will break her heart and I know that means I really will have to stop.  Then I thought I can just do it on my own but....

I just picked up yet another refill yesterday and actually thought "well, I'll just go for another month and then stop".  What the hell am I doing?  How do I stop?  I want to stop NOW.  I really am afraid of the 4 day flu which, if I was looking at someone else I would just say suck it up and do it, it's only 4 days... and I also don't want to lose the feeling it gives me.

I saw a shrink for the first time yesterday and I confessed to her my addiction.  I feel like that was a step in the right direction, right?  I also see my surgeon on wednesday, the 30th.  I plan on telling him NOT to prescribe me any more and ask for his help on weaning me off or even present the Thomas recipe to him and maybe he can prescribe a few valium for me to help me thorugh the w/d.  

Sorry, I'm really rambling here.  
Helpful - 0
356054 tn?1218552475
YALL are pregnant.
Helpful - 0
Avatar universal
Hey, no problem. Ever try weening yourself off? Also, are you serious about quitting? I told myself time and time again that "tomorrow's going to be the last day" but never quite worked out that way. If it's too easy for you to get ahold of drugs then it's going to be very tough for you. The only reason why I had to get clean was because it wasn't within my reach anymore. My mother finally found out that I was taking her meds and to avoid any kind of confrontation, I left and so now I have no way of getting to any drugs nor do I want to because I don't want to keep jeopardizing my health. So I had no choice but to get clean and I'm glad things worked out the way they did because I just feel SOOOO much better not having to worry about where to get the next pill or worrying about feeling ****** the next day and going through withdrawal. And just PHYSICALLY I feel so much better. Although, EVERYDAY is a constant battle still.
Oh and the withdrawal doesn't last 2 weeks really. I guess it varies from person to person but for me I felt like I had the flu for 4 days. The first week you're VERY tired. Just exhausted. The 2nd week is like getting over a slight cold. You feel a little run down but you have A LOT more energy.
Helpful - 0
Avatar universal
OMG ME TOO! I get these weird pinch/cramps in my stomach. Hydrocodone does definitely cause liver damage so I've thought about the same thing. Maybe it's just our bodies adjusting to normal ya know? ~shrugs~ I have to say though that everyday feels better. I'm going on 3 weeks now and I'm getting less pains. I've also been exercising and doing a lot of yoga. I'm trying to be as healthy as possible!
Helpful - 0
372416 tn?1242665752
I'm exactly 2 weeks also.  Only my habit was for 6 years.  What caught my attention was what you mentioned about stomach spasms.  2 days ago my right side was hurting badly, like when you are jogging and can't get enough oxygen and you cramp.  Geeze, that's also where the liver is.  So I was wondering if my liver was freaking out b/c I've been really good to

What part of the bodice hurts for you.  Just the belly?
Helpful - 0
Avatar universal
I don't mean to jump in on your question or change the subject, but I'm looking for a little advice on how to stop.  How did you do it?  I've only been taking a low amount, about 1-3 pills per day, since October but I experience terrible w/d when I try to stop.  Any advice?  And seriously, if w/d takes longer than 2 weeks, that just plain sucks!

Whiff
Helpful - 0
Avatar universal
2 weeks into it, it's normal to still feel w/d symptoms? It's only my stomach that's bothering me. It's strange
Helpful - 0
Avatar universal
it does sound like normal w/d symptoms to me....
Helpful - 0
Avatar universal
it does sound like normal w/d symptoms to me....
Helpful - 0
382273 tn?1206529485
I'm glad that your posting this because I was kinda thinking the same thing earlier. It seems like my stomach got better. But now about 2 weeks into it myself... today my stomach has been bothering me all day and I too am wondering if this is all part of the w/d
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.